# SDR ASOA2014072510968

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 24,366 hours, 23,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRANCE EMERGENCY FLOOR FLOOD LIGHT INOPERATIVE.  R & R FUSES ON BATTERY PACK 2 IAW AMM 33-51-04, OPS CK GOOD.
